# SDR J7SA2020070600207

- Difficulty date: June 14, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N415FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010032
- Aircraft time: 2,565 hours, 1,634 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 38839643
- Part serial: 39838
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH APU RUNNING: AFTER EACH ENGINE START AND STABILIZATION, STRONG FUEL SMELL OCCURS.  ONCE ECS STARTS, SMELL DISAPPEARS.  SMELL RETURNS AFTER LANDING WHEN THE ENGINES ARE SELECTED TO STOP WITH APU RUNNING.  SMELL OCCURS ONLY IN COCKPIT.  REMOVED AND REPLACED APU FUEL CONTROL UNIT WITH A OVERHAULED UNIT IAW LMM 49-30-20. PERFORMED 2 NORMAL STARTS OF APU AND ENGINES, NO SMELL NOTED.  WAITED ONE HOUR PERFORMED A NORMAL APU START, NO SMELL.  PERFORMED LEAK CHECK OF APU FUEL CONTROL UNIT, NO LEAKS NOTED.  PN 3883964-3 SN 39838.
